American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 245 found      Go to page: 1 2 3 4 > >>

[1] Audrey Moore and Markus Schmidmeier. A swiss cheese theorem for linear operators with two invariant subspaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] László Kérchy and Attila Szalai. Spectral behaviour of quasianalytic contractions. Proc. Amer. Math. Soc. 143 (2015) 2579-2584.
Abstract, references, and article information   
View Article: PDF

[3] Stephan Ramon Garcia and William T. Ross. Model spaces: A survey. Contemporary Mathematics 638 (2015) 197-245.
Book volume table of contents   
View Article: PDF

[4] Emmanuel Fricain and Javad Mashreghi. Integral representations of the derivatives in $\mathcal{H}(b)$ spaces. Contemporary Mathematics 638 (2015) 137-178.
Book volume table of contents   
View Article: PDF

[5] Emmanuel Fricain, Javad Mashreghi and Daniel Seco. Cyclicity in non-extreme de Branges-Rovnyak spaces. Contemporary Mathematics 638 (2015) 131-136.
Book volume table of contents   
View Article: PDF

[6] Carl C. Cowen and Rebecca G. Wahl. Commutants of finite Blaschke product multiplication operators. Contemporary Mathematics 638 (2015) 99-114.
Book volume table of contents   
View Article: PDF

[7] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc. 367 (2015) 5475-5505.
Abstract, references, and article information   
View Article: PDF

[8] Carl C. Cowen and Rebecca G. Wahl. Shift-invariant subspaces invariant for composition operators on the Hardy-Hilbert space. Proc. Amer. Math. Soc. 142 (2014) 4143-4154.
Abstract, references, and article information   
View Article: PDF

[9] Niushan Gao. On commuting and semi-commuting positive operators. Proc. Amer. Math. Soc. 142 (2014) 2733-2745.
Abstract, references, and article information   
View Article: PDF

[10] Justyna Kosakowska and Markus Schmidmeier. Arc diagram varieties. Contemporary Mathematics 607 (2014) 205-224.
Book volume table of contents   
View Article: PDF

[11] Vladimir G. Troitsky. A remark on invariant subspaces of positive operators. Proc. Amer. Math. Soc. 141 (2013) 4345-4348.
Abstract, references, and article information   
View Article: PDF

[12] Rui Shi. On a generalization of the Jordan canonical form theorem on separable Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 1593-1604. MR 2869143.
Abstract, references, and article information   
View Article: PDF

[13] Jean-Matthieu Augé. Linear operators with wild dynamics. Proc. Amer. Math. Soc. 140 (2012) 2103-2116.
Abstract, references, and article information   
View Article: PDF

[14] Marko Kandić. Ideal-triangularizability of nil-algebras generated by positive operators. Proc. Amer. Math. Soc. 139 (2011) 485-490. MR 2736331.
Abstract, references, and article information   
View Article: PDF

[15] David Redett and James Tung. Invariant subspaces in Bergman space over the bidisc. Proc. Amer. Math. Soc. 138 (2010) 2425-2430. MR 2607872.
Abstract, references, and article information   
View Article: PDF

[16] Shuyun Wei. Beurling's phenomenon on analytic Hilbert spaces over the complex plane. Proc. Amer. Math. Soc. 138 (2010) 1439-1446. MR 2578537.
Abstract, references, and article information   
View Article: PDF

[17] Miguel Lacruz. A note on transitive localizing algebras. Proc. Amer. Math. Soc. 137 (2009) 3421-3423. MR 2515411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Didas. On the slice map problem for $H^\infty (\Omega )$ and the reflexivity of tensor products. Proc. Amer. Math. Soc. 137 (2009) 2969-2978. MR 2506455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Liankuo Zhao. Reducing subspaces for a class of multiplication operators on the Dirichlet space. Proc. Amer. Math. Soc. 137 (2009) 3091-3097. MR 2506467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexey I. Popov and Vladimir G. Troitsky. A version of Lomonosov's theorem for collections of positive operators. Proc. Amer. Math. Soc. 137 (2009) 1793-1800. MR 2470839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hailegebriel E. Gessesse. Invariant subspaces of super left-commutants. Proc. Amer. Math. Soc. 137 (2009) 1357-1361. MR 2465659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Srdjan Petrovic. Spectral radius algebras and $C_0$ contractions. Proc. Amer. Math. Soc. 136 (2008) 4283-4288. MR 2431041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Olofsson. Operator-valued Bergman inner functions as transfer functions. St. Petersburg Math. J. 19 (2008) 603-623. MR 2381937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. Agrafeuil and K. Kellay. Tauberian type theorem for operators with interpolation spectrum for Hölder classes. Proc. Amer. Math. Soc. 136 (2008) 2477-2482. MR 2390516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Matthew Kennedy. Triangularization of a Jordan algebra of Schatten operators. Proc. Amer. Math. Soc. 136 (2008) 2521-2527. MR 2390522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Onur Yavuz. Invariant subspaces for Banach space operators with an annular spectral set. Trans. Amer. Math. Soc. 360 (2008) 2661-2680. MR 2373328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stephan Ramon Garcia and Mihai Putinar. Complex symmetric operators and applications II. Trans. Amer. Math. Soc. 359 (2007) 3913-3931. MR 2302518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. Foias, I. B. Jung, E. Ko and C. Pearcy. Hyperinvariant subspaces for some subnormal operators. Trans. Amer. Math. Soc. 359 (2007) 2899-2913. MR 2286062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Xiaohong Cao. Weyl type theorems and hypercyclic operators II. Proc. Amer. Math. Soc. 135 (2007) 1701-1708. MR 2286079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. Chevreau, I. B. Jung, E. Ko and C. Pearcy. Operators that admit a moment sequence, II. Proc. Amer. Math. Soc. 135 (2007) 1763-1767. MR 2286086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 245 found      Go to page: 1 2 3 4 > >>